The British journal of dermatology · 2013
Systemic involvement of acute generalized exanthematous pustulosis: a retrospective study on 58 patients.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Hotz C, Valeyrie-Allanore L, Haddad C, Bouvresse S, Ortonne N, Duong T A, Ingen-Housz-Oro S, Roujeau J C, Wolkenstein P, Chosidow O
Аннотация
BACKGROUND: Acute generalized exanthematous pustulosis (AGEP) is a severe cutaneous adverse reaction characterized by rash with sterile pustules, high fever and elevated circulating neutrophil counts.
OBJECTIVES: To investigate the frequency and clinical features of AGEP systemic involvement.
METHODS: This retrospective study included all patients hospitalized in our department between 2000 and 2010 with a discharge diagnosis of AGEP. Patients had to fulfil the following criteria: (i) a specific EuroSCAR score > 4 and (ii) biological and radiological work-up available.
RESULTS: Among the 58 patients enrolled, 10 had at least one systemic involvement: hepatic function test results were abnormal for seven; six had renal insufficiency; two developed acute respiratory distress, with one patient's bronchoalveolar lavage fluid containing many neutrophils but no microorganisms; one was agranulocytotic. Mean peripheral neutrophil counts and mean C-reactive protein levels were elevated significantly in patients with systemic involvement. Amoxicillin rechallenge and hospitalization duration were associated with systemic involvement. AGEP systemic involvement was observed in 17% of cases studied, including liver, kidney, bone-marrow and lung involvement. Outcomes were favourable after drug withdrawal, and symptomatic and topical steroid treatments.
CONCLUSIONS: The neutrophil count-systemic involvement association may suggest a role for neutrophils in AGEP systemic involvement. Physicians should be aware of the possibility of systemic involvement in AGEP and should actively look for signs of extracutaneous reactions.
OBJECTIVES: To investigate the frequency and clinical features of AGEP systemic involvement.
METHODS: This retrospective study included all patients hospitalized in our department between 2000 and 2010 with a discharge diagnosis of AGEP. Patients had to fulfil the following criteria: (i) a specific EuroSCAR score > 4 and (ii) biological and radiological work-up available.
RESULTS: Among the 58 patients enrolled, 10 had at least one systemic involvement: hepatic function test results were abnormal for seven; six had renal insufficiency; two developed acute respiratory distress, with one patient's bronchoalveolar lavage fluid containing many neutrophils but no microorganisms; one was agranulocytotic. Mean peripheral neutrophil counts and mean C-reactive protein levels were elevated significantly in patients with systemic involvement. Amoxicillin rechallenge and hospitalization duration were associated with systemic involvement. AGEP systemic involvement was observed in 17% of cases studied, including liver, kidney, bone-marrow and lung involvement. Outcomes were favourable after drug withdrawal, and symptomatic and topical steroid treatments.
CONCLUSIONS: The neutrophil count-systemic involvement association may suggest a role for neutrophils in AGEP systemic involvement. Physicians should be aware of the possibility of systemic involvement in AGEP and should actively look for signs of extracutaneous reactions.